Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have numbness in legs, lips. Had an endoscopy and endometrial ablation earlier. What to do?

I just had an Endoscopy and Endometrial ablation two weeks ago. Aside from my first monthly cycle after surgery being horribly painful but, normal according to my doctor, I have been progressively getting better. The only weird thing I have noticed is numbness in both legs (worse in the right), my lips and a few other place. My doctor has been closed since Thursday since, this is Easter weekend. I feel this seems like a pretty normal side effect after surgery but, would like to make sure.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Welcome to Healthcare Magic.
I don't think this could be taken as a normal side effect. You must report this to your doctor or to any other doctor if he/ she is not available. This may represent a sign of any nerve compression during the surgery or may be a sign of some thromboembolic event.
Hope I have given you the desired response.
Take care.
Answered: Mon, 8 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor